MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/3.0MM CRUCIFORM SCRWDRVR BLADE WITH HEX COUPLING; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/3.0MM CRUCIFORM SCRWDRVR BLADE WITH HEX COUPLING; SCREWDRIVERS
Model Number 313.939
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on october 31, 2018, during inspection in the sterile processing department, it was found out that the screwdriver blade shaft keeps sticking inside the holding sleeve and it did not happened during a case.There was no patient involvement.This report is for one (1) 2.4/3.0mm cruciform scrwdrvr blade with hex coupling.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history lot part # 313.939.Synthes lot # 7790911.Supplier lot # na.Release to warehouse date: 04 mar 2015.Manufactured by synthes (b)(4) the lot was reinspected to the correct sampling size with no product nonconformity identified.This non-conformance is not relevant to the complaint condition since as the issue is unrelated to the fit with the holding sleeve and the sampling size was corrected.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4/3.0MM CRUCIFORM SCRWDRVR BLADE WITH HEX COUPLING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8075147
Report Number2939274-2018-55001
Device Sequence Number1721679
Product Code HXX
UDI-Device Identifier10887587037127
UDI-Public(01)10887587037127
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.939
Device Catalogue Number313.939
Device Lot Number7790911
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1